Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A Riemannian geometric invariant and its applications to a problem of Borel and Serre


Authors: Bang-Yen Chen and Tadashi Nagano
Journal: Trans. Amer. Math. Soc. 308 (1988), 273-297
MSC: Primary 53C35; Secondary 32M15, 53C20
MathSciNet review: 946443
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new geometric invariant will be introduced, studied and determined on compact symmetric spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C35, 32M15, 53C20

Retrieve articles in all journals with MSC: 53C35, 32M15, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0946443-8
PII: S 0002-9947(1988)0946443-8
Keywords: Riemannian invariant, $ 2$-rank, compact symmetric space, $ ({M_ + },{M_ - })$-method, Lie group, Euler characteristic, pole, centrosome
Article copyright: © Copyright 1988 American Mathematical Society